# SDR AU990543

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-180
- Engine: Lyc IO360B1E
- Propeller: Hartzl HCC2YR1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Nut
- Part number: AN3209
- Condition: Cracked
- Location: Lt & Rt Mlg
- Component: Piper, BRACKET
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR SIDE BRACKET SUPPORT NUTS CRACKED.  FOUND DURING MAGNETIC PARTICLE INSPECTION.
